# SDR AALA201902269036

- Difficulty date: February 8, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 24,026 hours, 3,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53276430202
- Condition: Corroded
- Location: Frames 25-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 25 AND 35, +Y1959.  REPAIRED THE SEAT TRACK IAW SRM 53-21-15-300-002.
